# SDR CKSA95008

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29549
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 5611425501
- Condition: Cracked
- Location: Lt Mlg
- Part time: 63,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - DURING D-CHECK, FOUND APPROX 2.75 INCH LONG CRACK, LEFT MLG SUPPORT ATTACHED FITTING.  REF DOUG SB 57-94, FIG 1, VIEW FF LOCATION E.  REMOVED AND REPLACED LEFT MLG FITTING IAW AD 89-10-04 AND SB 57-94 AND FAA LETTER DATED 11-4-94.  (W)
